# SDR UPS08M52311

- Difficulty date: May 5, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 63,436 hours, 12,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C MAIN CABIN SEAT TRACK LOCATED AT LBL 8.5 HAS EXTENSIVE EXFOLIATION CORROSION AT STA 490.  REMOVED, FABRICATED, AND INSTALLED SEAT TRACK IAW DWB WSP0826 DWB S4929150 MD-11 SRM 51-31-01 AND 51-21-01.
